[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Re: insulin-pumpers-digest V8 #629



 If your "welts" are like mine, they go away within a real short period. I can't
say how long since unless it's really sore, I don't pay any attention after I
remove the set. I just don't let that tiny "welt" bother me as I have more
pressing things to do. If it starts hurting then I take care of it.

 Lyles Family <email @ redacted> wrote:I just recently switched from
the Ultraflex to the Insets. I was able to go
3-4 days with the ultraflex, but even changing daily with the insets, I am
getting welts where the infusion set is, after I remove it. I called Animas,
who said they would have a nurse call me. Two weeks have passed - no calls.
I like the "lancet" inserter so I hate to go back, but I can't deal with these
lumps. Has anybody has this happen? If so, what did you do about it?
Thanks, Jennifer

Date: Sun, 2 Jan 2005 07:05:55 EST
From: email @ redacted
Subject: [IP] RE: Infusion site a little bit red

I go three days between changes. The site through the window gets pink
then
red as the days go by. I think it's just irritation. I've only had one
infection and that was different: really red and pus and sore.
Mary Ann
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org



email @ redacted
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org